# SDR 97ZZZX2506

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351.2 Rt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 351.2 RIGHT SIDE OF NOSE GEARBOX ON ANGLE BELOW FLOOR LEVEL.  REPAIRED ANGLE IAW BAC SRM 727-51-40-03.
